Newbie. Off opiates, Worse pain?

Hi, Im new here.First time poster. I have come off tramadol and DF118, I took it mainly for IBS and limb pain. I stopped taking it all last thursday. I didnt take a lot maybe one tramadol a day when i needed it or 2 or three ( not all at the same time ) DF118 when i needed it.

Iv noticed since i stopped my Joints and bones( shin/ fore arm ect) have been hurting alot more. Could this be connected or have i just been masking it while taking pain killers for my Tummy?

2 Replies

oldestnewest
  • Hello Newby If you come off these opiates completely the pain will get worse as a matter of course. Your meds seem low and you will possibly need higher dose, I am on 8x50mg of tramadol , amitrypalene for nerve pain and nsids, withe the use of a V TENS. P ain management may be the way too go as pain med groups can be mix and match, a pain clinic will show you how too do this.

    One way is to take say two tramadol then come down from that you will possibly need to talk to the doctor about this to confirm. You need to try and get a balance regarding meds.

    To be on tramadol can mean that you are suffering medium to severe pain.

    One this is do not feel beholding to you pain noone needs to suffer, your doc will possibly agree with that

    TAKE WHAT YOU NEED.

    Then balance the dose to compete with the pain. I have been on pain meds for thirty years now. You will learn to negotiate your pain in the futue

    Please do not suffer.

    ps sorry about my spelling

  • Thankyou for replying. When i am allowed to take pain killers other than paracetamol again i will deffinatly take enough so i am comfortable. IT is hard getting that balance correct. I have tried tens before but they do not seem to work for my Tummy pain.

    I used my hot water bottle last night to help.

    I am going to my GP on thursday so wil ask about the Joint/ limb pain then.

You may also like...